Alert archive / Alabama / River Flood Warnings in 2015
River Flood Warning 7, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Jan 4, 2015, 8:05 AM CST for 4 counties in Alabama. It took effect at Jan 4, 2015, 5:07 PM CST. It was in force for 54 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 4, 2015, 8:05 AM CST (14:05 UTC)
- In effect from
- Jan 4, 2015, 5:07 PM CST
- Expired
- Jan 6, 2015, 11:19 PM CST
- In force
- 54 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Greene County, AL, Hale County, AL, Marengo County, AL, Sumter County, AL
The radar
The Birmingham radar (KBMX), 128 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River at Gainesville Lock and Dam (GNSA1). The gauge peaked at 103.78 ft at Jan 5, 2015, 11:00 AM CST.
- Action stage
- 101 ft
- Minor stage
- 101 ft
- Moderate stage
- 110 ft
- Major stage
- 118 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02447026, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
080
WGUS44 KBMX 041405
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
805 AM CST SUN JAN 4 2015
...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ALABAMA...
TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM AFFECTING GREENE...
HALE...MARENGO AND SUMTER COUNTIES.
CAHABA RIVER NEAR CAHABA HEIGHTS AFFECTING BIBB...JEFFERSON AND
SHELBY COUNTIES.
CAHABA RIVER AT CENTREVILLE AFFECTING BIBB...DALLAS AND PERRY
COUNTIES.
.HEAVY RAINFALL HAS OCCURRED SINCE THURSDAY...AND A FLOOD WARNING
IS NOW IN EFFECT FOR THE TOMBIGBEE AND CAHABA RIVERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY SUNDAY EVENING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC063-065-091-119-050205-
/O.NEW.KBMX.FL.W.0007.150104T2334Z-150107T0000Z/
/GNSA1.1.ER.150104T2334Z.150105T1200Z.150106T1200Z.NO/
805 AM CST SUN JAN 4 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A
* FLOOD WARNING FOR
THE TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM.
* FROM THIS AFTERNOON TO TUESDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:30 AM SUNDAY THE STAGE WAS 98.4 FEET.
* FLOOD STAGE IS 101.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 102.0 FEET BY TOMORROW MORNING . THE RIVER
WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 101.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AND
WOODED LANDS IN THE AREA OCCURS.
&&
LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
3257 8809 3285 8822
$$
ALC007-073-117-050205-
/O.NEW.KBMX.FL.W.0008.150104T2024Z-150105T1500Z/
/CHGA1.1.ER.150104T2024Z.150105T0000Z.150105T0300Z.UU/
805 AM CST SUN JAN 4 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A
* FLOOD WARNING FOR
THE CAHABA RIVER NEAR CAHABA HEIGHTS.
* FROM THIS AFTERNOON TO MONDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:30 AM SUNDAY THE STAGE WAS 12.9 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 14.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TONIGHT.
* IMPACT...AT 14.0 FEET...MINOR FLOODING OCCURS IN THE CAHABA HEIGHTS
AREA.
&&
LAT...LON 3341 8673 3337 8677 3333 8684 3335 8684
3340 8677 3342 8674
$$
ALC007-047-105-050205-
/O.NEW.KBMX.FL.W.0009.150104T1726Z-150106T0100Z/
/CKLA1.1.ER.150104T1726Z.150105T0000Z.150105T1300Z.NO/
805 AM CST SUN JAN 4 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A
* FLOOD WARNING FOR
THE CAHABA RIVER AT CENTREVILLE.
* FROM THIS MORNING TO MONDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:00 AM SUNDAY THE STAGE WAS 21.4 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 24.0 FEET BY THIS EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TOMORROW MORNING .
* IMPACT...AT 23.0 FEET...PASTURE LANDS BEGIN TO FLOOD IN THE
CENTREVILLE AREA.
&&
LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
3294 8719 3314 8704
$$8 follow-up statements
959
WGUS84 KBMX 041700
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1100 AM CST SUN JAN 4 2015
...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BEVILL LOCK
AND DAM...
.HEAVY RAINFALL OVER THE PAST SEVERAL DAYS HAS SENT THE TOMBIGBEE RIVER
INTO MINOR FLOOD STAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY SUNDAY EVENING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC063-065-091-107-119-050500-
/O.EXT.KBMX.FL.W.0001.000000T0000Z-150108T1017Z/
/AVLA1.1.ER.150104T1122Z.150105T1200Z.150107T2217Z.NO/
1100 AM CST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 124.2 FEET.
* FLOOD STAGE IS 122.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 124.8 FEET BY
TOMORROW MORNING . THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY
AFTERNOON.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$
ALC063-065-091-119-050500-
/O.CON.KBMX.FL.W.0007.150104T2334Z-150107T0000Z/
/GNSA1.1.ER.150104T2334Z.150105T1200Z.150106T1200Z.NO/
1100 AM CST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM.
* FROM THIS AFTERNOON TO TUESDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:30 AM SUNDAY THE STAGE WAS 99.2 FEET.
* FLOOD STAGE IS 101.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 102.0 FEET BY TOMORROW MORNING . THE RIVER
WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 101.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AND
WOODED LANDS IN THE AREA OCCURS.
&&
LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
3257 8809 3285 8822
$$
ALC063-065-091-119-050500-
/O.EXT.KBMX.FL.W.0002.150105T0441Z-000000T0000Z/
/DLDA1.1.ER.150105T0441Z.150108T1800Z.000000T0000Z.NO/
1100 AM CST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM.
* FROM THIS EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:15 AM SUNDAY THE STAGE WAS 63.1 FEET.
* FLOOD STAGE IS 68.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 75.7 FEET BY EARLY THURSDAY AFTERNOON.
* IMPACT...AT 77.0 FEET...FLOODING OF NUMEROUS CABINS AND TRAILERS
NEAR THE RIVER CAN BE EXPECTED.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$807
WGUS84 KBMX 041946
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
146 PM CST SUN JAN 4 2015
...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER...
.HEAVY RAINFALL HAS OCCURRED SINCE THURSDAY...AND A FLOOD WARNING
REMAINS IN EFFECT FOR THE TOMBIGBEE RIVER AT BEVILL...GAINESVILLE...
AND DEMOPOLIS DAMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC063-065-091-107-119-050746-
/O.EXT.KBMX.FL.W.0001.000000T0000Z-150108T0051Z/
/AVLA1.1.ER.150104T1122Z.150105T0600Z.150107T1251Z.NO/
146 PM CST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM SUNDAY THE STAGE WAS 124.5 FEET.
* FLOOD STAGE IS 122.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 125.2 FEET BY
AFTER MIDNIGHT TONIGHT . THE RIVER WILL FALL BELOW FLOOD STAGE
WEDNESDAY MORNING.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$
ALC063-065-091-119-050746-
/O.EXT.KBMX.FL.W.0007.150104T2307Z-150107T0200Z/
/GNSA1.1.ER.150104T2307Z.150105T1200Z.150106T1400Z.NO/
146 PM CST SUN JAN 4 2015
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM.
* FROM THIS AFTERNOON TO TUESDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1:30 PM SUNDAY THE STAGE WAS 100.2 FEET.
* FLOOD STAGE IS 101.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 102.3 FEET BY TOMORROW MORNING . THE RIVER
WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 101.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AND
WOODED LANDS IN THE AREA OCCURS.
&&
LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
3257 8809 3285 8822
$$
ALC063-065-091-119-050746-
/O.EXT.KBMX.FL.W.0002.150105T0415Z-000000T0000Z/
/DLDA1.1.ER.150105T0415Z.150109T0000Z.000000T0000Z.NO/
146 PM CST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM.
* FROM THIS EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1:15 PM SUNDAY THE STAGE WAS 64.3 FEET.
* FLOOD STAGE IS 68.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 75.6 FEET BY THURSDAY EVENING.
* IMPACT...AT 77.0 FEET...FLOODING OF NUMEROUS CABINS AND TRAILERS
NEAR THE RIVER CAN BE EXPECTED.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$662
WGUS84 KBMX 050151
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
751 PM CST SUN JAN 4 2015
...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BEVILL LOCK
AND DAM...
...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT GAINESVILLE
LOCK AND DAM...
...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT DEMOPOLIS
LOCK AND DAM...
.HEAVY RAINFALL HAS OCCURRED SINCE THURSDAY...AND A FLOOD WARNING
REMAINS IN EFFECT FOR THE TOMBIGBEE RIVER AT BEVILL...GAINESVILLE...
AND DEMOPOLIS DAMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC063-065-091-107-119-051351-
/O.EXT.KBMX.FL.W.0001.000000T0000Z-150107T2125Z/
/AVLA1.1.ER.150104T1122Z.150105T0600Z.150107T0925Z.NO/
751 PM CST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:00 PM SUNDAY THE STAGE WAS 125.5 FEET.
* FLOOD STAGE IS 122.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 125.7 FEET BY
AFTER MIDNIGHT TONIGHT . THE RIVER WILL FALL BELOW FLOOD STAGE
EARLY WEDNESDAY MORNING.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$
ALC063-065-091-119-051350-
/O.EXT.KBMX.FL.W.0007.000000T0000Z-150107T0711Z/
/GNSA1.1.ER.150104T2241Z.150105T1800Z.150106T1911Z.NO/
751 PM CST SUN JAN 4 2015
...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD
WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM SUNDAY THE STAGE WAS 101.5 FEET.
* FLOOD STAGE IS 101.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 102.5 FEET BY
TOMORROW EARLY AFTERNOON . THE RIVER WILL FALL BELOW FLOOD STAGE
EARLY TUESDAY AFTERNOON.
* IMPACT...AT 101.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AND
WOODED LANDS IN THE AREA OCCURS.
&&
LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
3257 8809 3285 8822
$$
ALC063-065-091-119-051350-
/O.EXT.KBMX.FL.W.0002.150105T0506Z-000000T0000Z/
/DLDA1.1.ER.150105T0506Z.150107T1200Z.000000T0000Z.NO/
751 PM CST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM.
* FROM THIS EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:15 PM SUNDAY THE STAGE WAS 66.3 FEET.
* FLOOD STAGE IS 68.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 74.3 FEET BY WEDNESDAY MORNING.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$874
WGUS44 KBMX 051457
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
857 AM CST MON JAN 5 2015
TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM AFFECTING GREENE...
HALE...MARENGO AND SUMTER COUNTIES.
.HEAVY RAINFALL DURING THE WEEKEND CONTINUES TO PRODUCE MINOR RIVER
FLOODING OVER PORTIONS OF THE TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC063-065-091-119-060257-
/O.EXT.KBMX.FL.W.0007.000000T0000Z-150107T1048Z/
/GNSA1.1.ER.150104T2241Z.150105T1430Z.150106T2248Z.NO/
857 AM CST MON JAN 5 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM MONDAY THE STAGE WAS 103.4 FEET.
* FLOOD STAGE IS 101 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW AFTERNOON.
* IMPACT...AT 101 FEET...FLOODING OF LOW LYING AGRICULTURAL AND
WOODED LANDS IN THE AREA OCCURS.
&&
LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
3257 8809 3285 8822
$$610
WGUS84 KBMX 051727
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1127 AM CST MON JAN 5 2015
...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT GAINESVILLE
LOCK AND DAM...
.HEAVY RAINFALL THIS WEEKEND WILL CONTINUE TO PRODUCE FLOODING ON THE
TOMBIGBEE RIVER AT GAINESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC063-065-091-119-060527-
/O.CON.KBMX.FL.W.0007.000000T0000Z-150107T1048Z/
/GNSA1.1.ER.150104T2241Z.150105T1630Z.150106T2248Z.NO/
1127 AM CST MON JAN 5 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM MONDAY THE STAGE WAS 103.7 FEET.
* FLOOD STAGE IS 101 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW AFTERNOON .
* IMPACT...AT 101 FEET...FLOODING OF LOW LYING AGRICULTURAL AND
WOODED LANDS IN THE AREA OCCURS.
&&
LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
3257 8809 3285 8822
$$678
WGUS84 KBMX 060153
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
753 PM CST MON JAN 5 2015
...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BEVILL LOCK
AND DAM...
...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT GAINESVILLE
LOCK AND DAM...
...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT OLIVER
LOCK AND DAM...
.RECENT HEAVY RAINFALL HAS CAUSED MINOR FLOODING ON THE TOMBIGBEE
RIVER...AND A FLOOD WARNING CONTINUES...AND HAS BEEN EXTENDED...FOR
THE TOMBIGBEE RIVER AT BEVILL...GAINESVILLE...AND DEMOPOLIS DAMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC063-065-091-107-119-061353-
/O.EXT.KBMX.FL.W.0001.000000T0000Z-150107T0400Z/
/AVLA1.1.ER.150104T1122Z.150105T0600Z.150106T1600Z.NO/
753 PM CST MON JAN 5 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:00 PM MONDAY THE STAGE WAS 123.3 FEET.
* FLOOD STAGE IS 122.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW LATE MORNING .
* IMPACT...AT 122.0 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN
PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF
IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$
ALC063-065-091-119-061353-
/O.EXT.KBMX.FL.W.0007.000000T0000Z-150107T0800Z/
/GNSA1.1.ER.150104T2241Z.150105T1700Z.150106T2000Z.NO/
753 PM CST MON JAN 5 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM MONDAY THE STAGE WAS 103.4 FEET.
* FLOOD STAGE IS 101.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EARLY AFTERNOON .
* IMPACT...AT 101.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AND
WOODED LANDS IN THE AREA OCCURS.
&&
LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
3257 8809 3285 8822
$$
ALC063-065-091-119-061353-
/O.EXT.KBMX.FL.W.0002.000000T0000Z-150110T0152Z/
/DLDA1.1.ER.150105T0747Z.150107T1200Z.150109T1352Z.NO/
753 PM CST MON JAN 5 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM MONDAY THE STAGE WAS 71.4 FEET.
* FLOOD STAGE IS 68.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 73.8 FEET BY
WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY
MORNING.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$912
WGUS84 KBMX 061430
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
830 AM CST TUE JAN 6 2015
...THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER AT BEVILL
LOCK AND DAM...
...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT GAINESVILLE
LOCK AND DAM...
...THE FLOOD WARNING IS EXTENDED FOR THE TOMBIGBEE RIVER AT DEMOPOLIS
LOCK AND DAM...
.HEAVY RAINFALL THIS PAST WEEK CONTINUES TO PRODUCE FLOODING OVER
PARTS OF THE TOMBIGBEE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY WEDNESDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC063-065-091-107-119-061500-
/O.CAN.KBMX.FL.W.0001.000000T0000Z-150107T0400Z/
/AVLA1.1.ER.150104T1122Z.150105T0600Z.150106T0944Z.NO/
830 AM CST TUE JAN 6 2015
THE FLOOD WARNING IS CANCELLED FOR
THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* AT 700 AM TUESDAY THE STAGE WAS 121.4 FEET.
* FLOOD STAGE IS 122.0 FEET.
* FELL BELOW FLOOD STAGE AT 344 AM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 120 FEET BY
TOMORROW MORNING.
* IMPACT...AT 122 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN
PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF
IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$
ALC063-065-091-119-070230-
/O.EXT.KBMX.FL.W.0007.000000T0000Z-150107T0738Z/
/GNSA1.1.ER.150104T2241Z.150105T1700Z.150106T1938Z.NO/
830 AM CST TUE JAN 6 2015
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 730 AM TUESDAY THE STAGE WAS 102 FEET.
* FLOOD STAGE IS 101 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 101 FEET...FLOODING OF LOW LYING AGRICULTURAL AND
WOODED LANDS IN THE AREA OCCURS.
&&
LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
3257 8809 3285 8822
$$
ALC063-065-091-119-070230-
/O.EXT.KBMX.FL.W.0002.000000T0000Z-150110T0448Z/
/DLDA1.1.ER.150105T0747Z.150107T1200Z.150109T1648Z.NO/
830 AM CST TUE JAN 6 2015
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 815 AM TUESDAY THE STAGE WAS 72.8 FEET.
* FLOOD STAGE IS 68 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 73.3 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
FRIDAY MORNING.
* IMPACT...AT 77 FEET...FLOODING OF NUMEROUS CABINS AND TRAILERS
NEAR THE RIVER CAN BE EXPECTED.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$690
WGUS84 KBMX 070519
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1119 PM CST TUE JAN 6 2015
...THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER AT
GAINESVILLE LOCK AND DAM...
.RIVER LEVELS HAVE FALLEN BELOW FLOOD STAGE ON THE TOMBIGBEE RIVER AT
GAINESVILLE LOCK AND DAM AND THE FLOOD WARNING IS CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
THIS WILL BE THE FINAL STATEMENT FOR THIS EVENT.
&&
ALC063-065-091-119-070549-
/O.CAN.KBMX.FL.W.0007.000000T0000Z-150107T0738Z/
/GNSA1.1.ER.150104T2241Z.150105T1700Z.150106T1922Z.NO/
1119 PM CST TUE JAN 6 2015
THE FLOOD WARNING IS CANCELLED FOR
THE TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM.
* AT 10:30 PM TUESDAY THE STAGE WAS 99.2 FEET.
* FLOOD STAGE IS 101 FEET.
* FELL BELOW FLOOD STAGE AT 1:22 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 93.2 FEET BY THURSDAY
MORNING.
&&
LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
3257 8809 3285 8822
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Jan 4, 5:56 AM CST, 2 hours 9 minutes earlier.
Area forecast discussion, Jan 4, 5:56 AM CST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 556 AM CST SUN JAN 4 2015 .UPDATE... FOR 12Z AVIATION. && .DISCUSSION... MOST ACTIVE PORTION OF ONGOING CONVECTIVE LINE SHOULD EXIT THE SOUTHEASTERN PORTION OF CENTRAL ALABAMA LATER THIS MORNING. LINGERING LIGHT TO MODERATE RAIN BEHIND THE LEADING LINE WILL NOT BE HEAVY ENOUGH TO CAUSE ANY MORE FLASH FLOODING ISSUES. WE HAVE THEREFORE CANCELED THE FLASH FLOOD WATCH. RIVER FLOODING WILL CONTINUE TO BE AN ISSUE DUE TO THE RAIN THAT HAS ALREADY FALLEN. MODELS CONTINUE TO SHOW AN EXTENDED PERIOD OF DRY WEATHER TONIGHT THROUGH AT LEAST THE END OF THE UPCOMING WORK WEEK. THE BIG STORY BY MID WEEK WILL UNDOUBTEDLY BE THE COLDEST AIR OF THE WINTER SEASON FOR OUR AREA...POISED TO MOVE IN STARTING WEDNESDAY. GOOD MODEL AGREEMENT LEADS TO A HIGH CONFIDENCE IN A SIGNIFICANT HARD FREEZE LIKELY BY THURSDAY MORNING...WITH TEMPS WELL DOWN INTO THE TEENS (AND SOME SINGLE DIGITS POSSIBLE). THE FIRST REALLY COLD NIGHT (WEDNESDAY NIGHT) WILL ALSO FEATURE SOME BRISK WINDS...LEADING TO WIND CHILLS NEAR ZERO DEGREES. THE NEXT NIGHT (THURSDAY NIGHT) WILL HAVE SIMILAR TEMPERATURES (PERHAPS NOT QUITE AS COLD)...BUT LESS WIND. BEYOND THURSDAY NIGHT...MODELS QUICKLY BEGIN TO DIVERGE. THE GENERAL IDEA IS THAT THERE WILL PROBABLY BE AT LEAST A COUPLE MORE SHOTS OF COLD AIR COMING DOWN FROM THE SAME AREA OF CANADA...PERIODICALLY REINFORCING THE COLD AIR. BUT THE MODELS DIFFER ON THE MAGNITUDE...TIMING...AND PLACEMENT OF EACH REINFORCEMENT. THESE DIFFERENCES ARE IMPORTANT...SINCE THEY IN TURN LEAD TO TIMING AND PLACEMENT DIFFERENCES IN AN EVENTUAL RETURN FLOW OVERRUNNING TYPE SITUATION. /61/ && .AVIATION... 12Z TAF DISCUSSION. THE BULK OF THE HEAVY RAIN HAS PUSHED EAST OF THE TAF SITES AND INTO GEORGIA. LINGERING LIGHT RAIN WILL AFFECT KMGM AND KTOI THRU 15Z. A COLD FRONT WAS CURRENTLY APPROACHING THE I-20 CORRIDOR. AHEAD OF THE SURFACE FRONT...SW WINDS FROM 5-10 KNOTS WILL PREVAIL...WHILE WINDS BEHIND THE FRONT WILL BECOME WNW AT 10-20 KNOTS. VFR CONDS WILL PREVAIL AHEAD OF THE SFC FRONT...WHILE MVFR CIGS ARND 1500-2500 FEET WILL OCCUR FOR SEVERAL HOURS AFTER FROPA. THE LOW CLOUDS HAVE ERODED OVER NORTHERN MISSISSIPPI AND THIS CLEARING WILL LIKELY SPREAD EASTWARD INTO ALABAMA THIS MORNING. AS COLD AIR ADVECTION INCREASES THIS AFTN...SOME POST-FRONTAL CIGS MAY DEVELOP ACROSS NORTH ALABAMA. CLEARING SKIES AFTER 23Z. 58/ROSE && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 62 30 45 27 52 / 50 0 0 0 0 ANNISTON 63 32 48 29 53 / 70 10 0 0 0 BIRMINGHAM 61 30 45 30 53 / 40 0 0 0 0 TUSCALOOSA 60 31 47 30 55 / 20 0 0 0 0 CALERA 62 32 47 31 54 / 50 0 0 0 0 AUBURN 68 35 50 33 56 / 100 10 0 0 0 MONTGOMERY 66 36 51 31 58 / 90 10 0 0 0 TROY 70 37 52 33 59 / 100 10 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jan 4, 4:42 AM CST, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 442 AM CST SUN JAN 4 2015 ALZ011>015-017>050-051045- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 442 AM CST SUN JAN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. DUE TO RECENT HEAVY RAINFALL...POINTS ALONG THE TOMBIGBEE RIVER BASIN HAVE RISEN OR WILL RISE ABOVE FLOOD STAGE TODAY. PLEASE REFER TO FLOOD STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A POTENTIAL FOR A HARD FREEZE ACROSS CENTRAL ALABAMA AS TEMPERATURES OVERNIGHT WEDNESDAY INTO THURSDAY MORNING ARE FORECAST TO DROP INTO THE TEENS. IN ADDITION TO THE VERY COLD TEMPERATURES...BRISK NORTH WINDS WEDNESDAY NIGHT AND THURSDAY MORNING COULD PRODUCE DANGEROUS WIND CHILL VALUES NEAR ZERO DEGREES ACROSS NORTH ALABAMA. THE COLD AND DRY AIR MAY RESULT IN HIGH FIRE DANGER FOR THURSDAY ACROSS THE AREA. DUE TO EXPECTED RAINFALL...POINTS ALONG THE TOMBIGBEE RIVER AND BLACK WARRIOR RIVER BASINS ARE EXPECTED TO RISE OR REMAIN ABOVE FLOOD STAGE. PLEASE REFER TO FLOOD STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jan 4, 2:56 AM CST, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
256 AM CST SUN JAN 4 2015
ALZ037-038-042>047-049-041000-
BULLOCK AL-CHAMBERS AL-ELMORE AL-LEE AL-LOWNDES AL-MACON
AL-MONTGOMERY AL-PIKE AL-TALLAPOOSA AL-
256 AM CST SUN JAN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR CHAMBERS...TALLAPOOSA...
NORTHWESTERN PIKE...MONTGOMERY...MACON...SOUTHEASTERN LOWNDES...
WESTERN LEE...EASTERN ELMORE AND WESTERN BULLOCK COUNTIES UNTIL 400
AM CST...
AT 254 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WIND CREEK STATE PARK TO
PINEDALE TO LOGAN...AND MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
DADEVILLE...
TALLASSEE...
MILSTEAD...
CAMP HILL...
MEADVILLE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3196 8619 3196 8630 3205 8632 3204 8639
3196 8641 3196 8660 3233 8631 3276 8606
3276 8601 3284 8601 3302 8590 3303 8521
3250 8548 3188 8587 3188 8618
TIME...MOT...LOC 0857Z 253DEG 39KT 3285 8587 3233 8616
3198 8648The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 6:02 PM CST | Severe Thunderstorm Warning | BMX | Greene, Hale | 43 min |
| Jan 3, 6:11 PM CST | Flash Flood Warning | BMX | Greene, Pickens, Sumter | 3 hr |
| Jan 3, 6:31 PM CST | Areal Flood Advisory | BMX | Fayette, Hale, Marion, Tuscaloosa, Walker | 3 hr |
| Jan 3, 6:53 PM CST | Areal Flood Advisory | BMX | Bibb, Blount, Fayette, Hale, Jefferson, Perry and 3 more | 3 hr |
| Jan 3, 7:10 PM CST | Special Weather Statement | BMX | Bibb, Blount, Etowah, St. Clair, Shelby | 50 min |
| Jan 3, 7:58 PM CST | Special Weather Statement | BMX | Calhoun, Cherokee, Chilton, Etowah, Talladega | 47 min |
| Jan 3, 8:15 PM CST | Special Weather Statement | BMX | Lowndes | 45 min |
| Jan 3, 8:24 PM CST | Severe Thunderstorm Warning | BMX | Lowndes | 29 min |
| Jan 3, 8:44 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Montgomery | 21 min |
| Jan 3, 8:48 PM CST | Tornado Warning | BMX | Autauga, Montgomery | 16 min |
| Jan 3, 9:08 PM CST | Areal Flood Advisory | BMX | Greene, Lamar, Pickens, Sumter | 3 hr |
| Jan 3, 9:18 PM CST | Special Weather Statement | BMX | Elmore | 42 min |
| Jan 3, 9:20 PM CST | River Flood Warning | BMX | Sumter | 5 days |
| Jan 3, 9:39 PM CST | Areal Flood Warning | BMX | Greene, Lamar, Marengo, Pickens, Sumter | 3 hr |
| Jan 3, 9:48 PM CST | Areal Flood Warning | BMX | Fayette, Hale, Marion, Tuscaloosa | 3 hr |
| Jan 3, 11:00 PM CST | Areal Flood Warning | BMX | Bibb, Chilton, Dallas, Jefferson, Perry, Shelby and 2 more | 3 hr |
| Jan 4, 1:40 AM CST | Areal Flood Advisory | BMX | Fayette, Greene, Hale, Lamar, Marengo, Pickens and 2 more | 3 hr |
| Jan 4, 2:00 AM CST | Areal Flood Advisory | BMX | Bibb, Chilton, Jefferson, Perry, Shelby, Walker | 3 hr |
| Jan 4, 2:56 AM CST | Special Weather Statement | BMX | Chambers, Elmore, Macon, Montgomery, Tallapoosa | 64 min |
| Jan 4, 3:37 AM CST | Tornado Warning | BMX | Pike | 24 min |
| Jan 4, 6:18 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 38 hr |
| Jan 4, 6:18 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 71 hr |
| Jan 4, 8:05 AM CST | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 25 hr |
| Jan 4, 8:05 AM CST | River Flood Warning | BMX | Bibb, Dallas, Perry | 35 hr |
| Jan 4, 1:27 PM CST | River Flood Warning | BMX | Chilton, Coosa, Elmore, Shelby, Talladega | 21 hr |
| Jan 4, 1:32 PM CST | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 41 hr |
Nearby
River Flood Warnings in Alabama, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.